# SDR CALA2022060801461

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 91,081 hours, 12,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 111W23222
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2019-11-02 EA 5310-06900 OP 014 REV D BS 1035 RH UNDERWING LONGERON 1EA CRACK FOUND AT RING CHORD LAYER REF HX NR WO 816170, ORIG V914372 BS 1035 RH UNDERWING LONGERON AREA 1EA CRACK AT RING CHORD REPLACED AS PER EC/RA 5710-02803 REV- PART 1 - INTERIM REPAIR, THIS REPAIR REQUIRE REPEAT INSPECTION AS PER EC/RA 5710-02803 REV - PART 2. RII INSPECTED BY HX199407.
